Alert archive / Tennessee / Flash Flood Warnings in 1995
Flash Flood Warning 25, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jul 28, 1995, 12:17 AM CDT for Grundy County, Tennessee. It was in force for 118 min.
The area
The counties it named.
The facts
- Issued
- Jul 28, 1995, 12:17 AM CDT (05:17 UTC)
- Expired
- Jul 28, 1995, 2:15 AM CDT
- In force
- 118 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
County Grundy County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1136 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KBNA 280518 FFWBNA TNC061-280715- BULLETIN - EBS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1217 AM CDT FRI JUL 28 1995 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FLASH FLOOD WARNING EFFECTIVE UNTIL 215 AM CDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN SOUTHEAST TENNESSEE ...GRUNDY COUNTY DOPPLER WEATHER RADAR INDICATES HEAVY RAIN CONTINUING TO FALL ACROSS GRUNDY COUNTY WITH THE HEAVIEST RAINFALL LOCATED BETWEEN ALTAMONT AND COALMONT. RAINFALL TOTALS BASED ON DOPPLER INDICATE IN EXCESS OF 3 INCHES HAVE FALLEN IN THESE AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 8:54 AM CDT, 15 hours 23 minutes earlier.
Area forecast discussion, Jul 27, 8:54 AM CDT, 15 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT THU JUL 27 1995 LEFT-OVER CONVECTIVE VORT MAX HAS PLOPPED ITSELF OVER BNA THIS MORN. OHX RADAR LOOPS SHOW SHOWERS ROTATING AROUN
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 9:56 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury | 49 min |
| Jul 28, 10:42 AM CDT | Tornado Warning | OHX | Hickman | 48 min |
| Jul 28, 11:01 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Decatur, Humphreys, Perry | 44 min |
| Jul 28, 11:18 AM CDT | Severe Thunderstorm Warning | OHX | Lewis, Maury | 42 min |
| Jul 28, 11:48 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 42 min |
Nearby
Flash Flood Warnings in Tennessee, 1995Every flash flood warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.